# SDR CALA2015021200096

- Difficulty date: February 9, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737924
- Aircraft serial: 30118
- Aircraft time: 42,193 hours, 17,126 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 186A2001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB NR 3 VERTICAL STIFFENER AT STAB STATION 111.10 IS CRACKED AT LOWER TRANSITION RADIUS.  REMOVED CRACK & INSTALLED REPAIR IAW ECRA 5510-022495.
